MathSciNet Relay Station
MathSciNet bibliographic data
MR1896400 (2003e:12004) 12F12 (12F10)
Rikuna, Yūichi On simple families of cyclic polynomials. Proc. Amer. Math. Soc. 130 (2002), no. 8, 2215–2218 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement